# SDR CA110307002

- Difficulty date: March 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 23,466 hours
- Engine: Garrtt TPE33111U
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442004
- Condition: Cracked
- Location: Cockpit
- Part time: 6,380 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) AT 21000 FT DURING CRUISE, 20 MINUTES INTO FLIGHT DEPARTING BS RT WINDSHIELD OUTER GLASS PANE SHATTERED.  ACFT DESCENDED, DEPRESSURIZED, TURNED AROUND AND CAME BACK TO BS.
